# SDR HNAA2009100600303

- Difficulty date: September 26, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 61,248 hours, 69,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 30146721
- Condition: Burned Out
- Location: Emegency Lights
- Part time: 61,248 hours, 69,751 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHT OUT AT ROW 3 D/F.  FLOOR PROXIMITY EMERGENCY ESCAPE PATH RED LIGHTS.  RE-LAMPED EMERGENCY FLOOR LIGHT ROW 3D/F IAW MM 33-51-05. OPS CHECK OK.
